# SDR 2012F00168

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 55,311 hours, 67,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT STATION 817 FRAME WAS FOUND WITH DOUBLE-DRILLED HOLE FROM PREVIOUS INSTALLATION OF CARGO LINER.
